# SDR DALA2018042602931

- Difficulty date: April 25, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 69,549 hours, 22,281 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CREASE BEAM CORRODED AT BS 900, RBL 64.  REPAIRED THE CREASE BEAM IAW SRM 53-00-13, REPAIR 1.
